Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 457275, 7 pages
Research Article

Cryptanalysis of Loiss Stream Cipher-Revisited

Information Science and Technology Institute, Zhengzhou 450000, China

Received 15 November 2013; Revised 5 May 2014; Accepted 5 May 2014; Published 27 May 2014

Academic Editor: Renat Zhdanov

Copyright © 2014 Lin Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lin Ding, Chenhui Jin, Jie Guan, and Qiuyan Wang, “Cryptanalysis of Loiss Stream Cipher-Revisited,” Journal of Applied Mathematics, vol. 2014, Article ID 457275, 7 pages, 2014.